# SDR JJBA20240322077

- Difficulty date: March 20, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 41,007 hours, 27,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lt Escape Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH ESCAPE HATCH EXIT IDENTIFIER SIGN INOPERATIVE. PERFORMED OPS CHECK. OPS CHECK SAT.
